# SDR AUS20040157

- Difficulty date: March 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM A PRESSURE MODULE SUPPLY LINE O-RING SEAL FAILED.   LOSS OF HYDRAULIC FLUID.
